Finite difference scheme for the Landau-Lifshitz equation

Atsushi Fuwa, Tetsuya Ishiwata, Masayoshi Tsutsumi

研究成果: Article

3 引用 (Scopus)

抄録

In this paper we propose a finite difference scheme for the Landau-Lifshitz equation and the Heisenberg equation. These equations describe the evolution of spin fields in continuum ferromagnetism and have the following properties: (i) length preserving, (ii) energy conservation or dissipation property. We showthat our scheme inherits these characteristic properties. The proposed scheme is implicit nonlinear, so we check an unique solvability of our schemes. Furthermore, we establish the error estimate for this problem. Finally, we demonstrate numerical examples in order to show the effectiveness of our scheme.

元の言語English
ページ(範囲)83-110
ページ数28
ジャーナルJapan Journal of Industrial and Applied Mathematics
29
発行部数1
DOI
出版物ステータスPublished - 2012 2

Fingerprint

Ferromagnetism
Energy dissipation
Energy conservation

ASJC Scopus subject areas

  • Applied Mathematics
  • Engineering(all)

これを引用

Finite difference scheme for the Landau-Lifshitz equation. / Fuwa, Atsushi; Ishiwata, Tetsuya; Tsutsumi, Masayoshi.

:: Japan Journal of Industrial and Applied Mathematics, 巻 29, 番号 1, 02.2012, p. 83-110.

研究成果: Article

@article{d1eaa8922813411386c0cb6ee99cf7fa,
title = "Finite difference scheme for the Landau-Lifshitz equation",
abstract = "In this paper we propose a finite difference scheme for the Landau-Lifshitz equation and the Heisenberg equation. These equations describe the evolution of spin fields in continuum ferromagnetism and have the following properties: (i) length preserving, (ii) energy conservation or dissipation property. We showthat our scheme inherits these characteristic properties. The proposed scheme is implicit nonlinear, so we check an unique solvability of our schemes. Furthermore, we establish the error estimate for this problem. Finally, we demonstrate numerical examples in order to show the effectiveness of our scheme.",
keywords = "Error estimates, Finite difference scheme, Landau-Lifshitz equation",
author = "Atsushi Fuwa and Tetsuya Ishiwata and Masayoshi Tsutsumi",
year = "2012",
month = "2",
doi = "10.1007/s13160-011-0054-9",
language = "English",
volume = "29",
pages = "83--110",
journal = "Japan Journal of Industrial and Applied Mathematics",
issn = "0916-7005",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - Finite difference scheme for the Landau-Lifshitz equation

AU - Fuwa, Atsushi

AU - Ishiwata, Tetsuya

AU - Tsutsumi, Masayoshi

PY - 2012/2

Y1 - 2012/2

N2 - In this paper we propose a finite difference scheme for the Landau-Lifshitz equation and the Heisenberg equation. These equations describe the evolution of spin fields in continuum ferromagnetism and have the following properties: (i) length preserving, (ii) energy conservation or dissipation property. We showthat our scheme inherits these characteristic properties. The proposed scheme is implicit nonlinear, so we check an unique solvability of our schemes. Furthermore, we establish the error estimate for this problem. Finally, we demonstrate numerical examples in order to show the effectiveness of our scheme.

AB - In this paper we propose a finite difference scheme for the Landau-Lifshitz equation and the Heisenberg equation. These equations describe the evolution of spin fields in continuum ferromagnetism and have the following properties: (i) length preserving, (ii) energy conservation or dissipation property. We showthat our scheme inherits these characteristic properties. The proposed scheme is implicit nonlinear, so we check an unique solvability of our schemes. Furthermore, we establish the error estimate for this problem. Finally, we demonstrate numerical examples in order to show the effectiveness of our scheme.

KW - Error estimates

KW - Finite difference scheme

KW - Landau-Lifshitz equation

UR - http://www.scopus.com/inward/record.url?scp=84863719162&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84863719162&partnerID=8YFLogxK

U2 - 10.1007/s13160-011-0054-9

DO - 10.1007/s13160-011-0054-9

M3 - Article

AN - SCOPUS:84863719162

VL - 29

SP - 83

EP - 110

JO - Japan Journal of Industrial and Applied Mathematics

JF - Japan Journal of Industrial and Applied Mathematics

SN - 0916-7005

IS - 1

ER -